# SDR ASAA0946196

- Difficulty date: July 14, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 37,597 hours, 20,597 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 695141111
- Condition: Cracked
- Location: Bs 500e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT INTERCOSTAL ATTACH ANGLE CRACKED AT STA 500E BETWEEN STR 25L AND 26L.  REMOVED AND REPLACED ANGLE IN IAW SRM 51 40 02.
